| Model Number |
0998-UC-3013-53 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that , the cs100 intra-aortic balloon pump (iabp) electrical error code 117.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that before use, the cs100 intra-aortic balloon pump (iabp) electrical error code 117.There was no patient involvement.
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the iabp unit and was able to reproduce the reported issue.To fix the issue, the fse replaced the front end pcb, and performed all functional and safety checks to meet factory specifications.Unit passed all functional and safety test per factory specifications.The iabp was then released for cleared for clinical service.